# SDR 2023FA0000404

- Difficulty date: June 6, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Aircraft: N91157
- Make and model: Cessna 207
- Aircraft serial: 20700096
- System (JASC): 7600 · Engine Controls
- Part: Throttle Arm
- Part number: 636
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FAA ONSITE EXAMINATION OF THE ENGINE INSTALLATION FOUND THAT THE ENGINES (BRONZE) LEVER-THROTTLE CONTROL DISCONNECTED FROM THE AIRCRAFT CONTROL THROTTLE ROD END. THIS RESULTED IN LOSS OF THROTTLE CONTROL FROM THE COCKPIT.     INCORRECT INSTALLATION: THE AIRCRAFT HAS A BRONZE THROTTLE ARM LEVER CONTAINING A SERRATED STEEL INSERT. AN INCORRECT WASHER INSTALLATION ALLOWED THE BOLT AND SERRATED INSERT TO MACHINE ITS WAY THROUGH THE BRONZE LEVER WITH NORMAL THROTTLE MOVEMENT AND EVENTUALLY DISCONNECT FROM THE CONTROL THROTTLE ROD END.  NORMAL PILOT COCKPIT THROTTLE INPUT MOVEMENT SINCE THE OVERHAULED ENGINE INSTALLATION APRIL 15, 2023, WITH 24 HOURS TOTAL TIME PROVIDED NO INDICATION OF FUTURE COMPONENT FAILURE.   THE INSTALLATION AS OBSERVED ON SITE WAS NOT PER CESSNA 207 ENGINE INSTALLATION IPC. SPECIFICALLY, THE ROD END ATTACHMENT TO THE BRONZE THROTTLE ARM. NO WASHER WAS OBSERVED INSTALLED UNDER THE BOLT HEAD PER CESSNA 207 ENGINE INSTALLATION IPC.
